Advertisement

Proprietes de transfert des extensions d'Ore

  • Elena Wexler-Kreindler
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 641)

Keywords

Principal Ideal Ring Ideal Bilatere Condition Suivante Nous Donnons Toute Extension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. (1).
    S.A. AMITSUR-Derivations in simple rings, Proc. of the London Math. Soc (3) 7 (1957), pp. 87–112MathSciNetCrossRefzbMATHGoogle Scholar
  2. (2).
    N. BOURBAKI-"Modules et anneaux semi-simples", Algèbre, ch. 8, Hermann, Paris, 1958.Google Scholar
  3. (3).
    P.M. COHN-Quadratic extensions of skew fields, Proc. of London Math. Soc (3) 11 (1961), pp. 531–556MathSciNetCrossRefzbMATHGoogle Scholar
  4. (4).
    P.M. COHN-"Free rings and their relations", Ac. Press, 1971Google Scholar
  5. (5).
    J.H. COZZENS-Simple principal left ideals domains, J. of Algebra, 23 (1972), pp. 66–75MathSciNetCrossRefzbMATHGoogle Scholar
  6. (6).
    C. FAITH-"Algebra: Rings, Modules and Categories I", Springer-Verlag, 1973Google Scholar
  7. (7).
    C. FAITH-"Algebra II, Ring theory", Springer-Verlag, 1976Google Scholar
  8. (8).
    N. JACOBSON-Structure of rings, Amer. Math. Soc. Coll. Publ. 37 (1964)Google Scholar
  9. (9).
    A.V. JATEGAONKAR-Ore domains and free algebras, Bull. London Math. Soc. 1 (1969), pp. 45–46MathSciNetCrossRefzbMATHGoogle Scholar
  10. (10).
    A.V. JATEGAONKAR-A counter-example in ring theory and homological algebra, J. Algebra, 12 (1969), pp. 418–440MathSciNetCrossRefzbMATHGoogle Scholar
  11. (11).
    A.V. JATEGAONKAR-"Left principal ideal rings", Lecture Notes in Mathematics, vol. 123, Springer-Verlag, 1970Google Scholar
  12. (12).
    A.V. JATEGAONKAR-Skew polynomial rings over semi-simple rings, J. Algebra, 19 (1971), pp. 315–328MathSciNetCrossRefzbMATHGoogle Scholar
  13. (13).
    A.V. JATEGAONKAR-Skew polynomial rings over orders in artinian rings, J. Algebra, 21 (1972), pp. 51–59MathSciNetCrossRefzbMATHGoogle Scholar
  14. (14).
    O. ORE-Theory of non-commutative polynomials, Ann. of Math., 34 (1933), pp. 480–508MathSciNetCrossRefzbMATHGoogle Scholar
  15. (15).
    G. RENAULT-"Algèbre non commutative", Gauthiers-Villars 1975Google Scholar
  16. (16).
    L. SMALL-Orders in Artinian rings, J. Alg. 4, pp. 13–41 (1966), & addendum, ibid. pp. 505–507MathSciNetCrossRefzbMATHGoogle Scholar
  17. (17).
    E. WEXLER-KREINDLER-Sur une classification des extensions d'Ore, C.R. Ac. Sci. Paris 282, Série A (1976), pp. 1331–1333MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Elena Wexler-Kreindler
    • 1
  1. 1.Université Pierre et Marie Curie MathématiquesParis Cedex 05

Personalised recommendations